# SDR AALA202506195346

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 38,705 hours, 7,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: M8866
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 26,958 hours, 8,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING RE-ACTIVATION OF L2 SLIDE DOOR PER TASK CARD 26L00025012, MAINTENANCE INADVERTENTLY DEPLOYED THE L2 SLIDE AND REPORTED THAT IT ONLY PARTIALLY DEPLOYED. REPLACED THE SLIDE ASSEMBLY PER TASK  CARD 26L00025012.
